# SDR GAIA9610

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 725 - TOL-IAH - WHEN GEAR DOWN WAS SELECTED DURING APPROACH TO IAH, NOSE LANDING GEAR DID NOT EXTEND AND MANUAL EXTENSION WAS EMPLOYED TO EXTEND GEAR.  AIRCRAFT WAS FLOWN TO DFW ON SPECIAL FLIGHT PERMIT FOR INSPECTION PER MM CH 32-33-0.  INSPECTION REVEALED NOTHING AMISS, GEAR WAS LUBED AND CYCLED SUCCESSFULLY NUMEROUS TIMES.  AIRCRAFT RETURNED TO SERVICE.  (M)
